Alert archive / Kansas / Special Weather Statements in 2010

Special Weather Statement, NWS Kansas City, MO

May 13, 2010Miami County, Kansas

NWS Kansas City, MO issued this special weather statement at May 13, 2010, 1:21 AM CDT for Miami County, Kansas. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2010, 1:21 AM CDT (06:21 UTC)
Expired
May 13, 2010, 1:45 AM CDT
In force
24 min
Issued by
NWS Kansas City, MO

County Miami County, KS

The radar

The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 1:45 AM CDTHAIL 0.75Paola, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2865 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2865 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
20.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WWUS83 KEAX 130621
SPSEAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 AM CDT THU MAY 13 2010

KSZ057-060-130645-
LINN KS-MIAMI KS-
121 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINN AND MIAMI
COUNTIES IN EAST CENTRAL KANSAS UNTIL 145 AM CDT...

AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF GARNETT...OR 19 MILES SOUTHWEST
OF OSAWATOMIE...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OSAWATOMIE...PAOLA...PARKER...FONTANA...BEAGLE...NEW LANCASTER...
  WAGSTAFF AND HILLSDALE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3850 9507 3871 9484 3852 9461 3847 9462
      3816 9507
TIME...MOT...LOC 0621Z 226DEG 53KT 3830 9511

$$

DEROCHE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this special weather statement went out at May 13, 12:53 AM CDT, 28 minutes earlier.

Area forecast discussion, May 13, 12:53 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 AM CDT THU MAY 13 2010

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/443 PM CDT WED MAY 12 2010/
A MULTITUDE OF WEATHER HAZARDS TO CONTEND WITH OVER THE NEXT 24
HOURS. EAST-WEST WARM FRONT LYING NEAR THE I-70 CORRIDOR HAS FAILED
TO LIFT NORTH TODAY DUE TO THE RAIN COOLED AIR LEFT OVER FROM LAST
NIGHTS AND THIS MORNINGS ELEVATED CONVECTION. THINK THIS IS WHERE
THE BOUNDARY WILL STAY UNTIL THE KS COLD FRONT OVERTAKES IT
OVERNIGHT. LATEST RUC PROGS INCREASING SSW H8 JET ACROSS SOUTHEAST
KS AND OVER THE TOP OF THE STALLED FRONT WHICH WILL ADVECT A DEEP
PLUME OF MOISTURE NORTHWARD AS SEEN ON WATER VAPOR LOOP. THIS SHOULD
RESULT IN A STEADY INCREASE IN ELEVATED CONVECTION NORTH OF THE
MISSOURI RIVER AND RADAR TRENDS SUPPORT THIS. PULSE LIKE NATURE OF
STORMS AND LIMITED ROTATION WILL FAVOR MAINLY LARGE HAIL AS WELL AS
POCKETS OF HEAVY RAIN. ELEVATED CONVECTION ALSO SEEN IN THE WARM
SECTOR OVER EAST CENTRAL KS AND WEST CENTRAL MO WHICH WILL TO SOME
DEGREE TRAIN OVER THE SAME AREAS. THESE STORMS WILL ALSO CARRY THE
THREAT OF LARGE HAIL.

ALSO WATCHING THE SEVERE STORMS WHICH CONTINUE TO FORM ALONG THE
COLD FRONT OVER CENTRAL KS. THIS ACTIVITY IS EXPECTED TO SPREAD
NORTHEAST AND INTO NW AND WEST CENTRAL MO LATE THIS EVENING. SINCE
THE UPPER FLOW IS PARALLEL TO THE COLD FRONT AND THE PRIMARY UPPER
TROUGH REMAINS WELL TO THE WEST OF THE BOUNDARY...IT IS THIS
ACTIVITY WHICH WILL HAVE THE GREATER POTENTIAL TO TRAIN AND RESULT
IN FLASH FLOODING AS WELL AS POSSIBLY PRODUCING LARGE
HAIL...DAMAGING WINDS. THE TORNADO THREAT WILL BE LIMITED DUE TO THE
EXTENSIVE CLOUD COVER WHICH HAS INHIBITED THE EROSION OF THE CIN
LEFT OVER WITHIN THE WARM SECTOR.

LIKE THE LATEST HPC QPF AREA FOR HEAVY RAINS AND GIVEN HOW MUCH RAIN
FELL WITH LAST NIGHTS MCS WHICH MOVED ACROSS THE FAR SOUTHERN CWA
CAN JUSTIFY THE 1-2 INCH RAINS OVER MUCH OF THE CWA DURING THE NEXT
24 HOURS. MADE NO CHANGES TO THE ONGOING FLASH FLOOD WATCH. WITH THE
UPPER SYSTEM LIFTING OUT TO THE NORTHEAST AND THE TROUGH AXIS STILL
WEST OF THE CWA ON THURSDAY THE BACK EDGE OF THE RAIN SHIELD WILL BE
SLOW TO MOVE EAST SO MADE FEW CHANGES TO THE ONGOING THURSDAY
FORECAST.

SHOULD SEE A WEAK SURFACE HIGH MOVE INTO THE KS/MO AREA ON FRIDAY
RESULTING IN A BRIEF BREAK FROM CONVECTION.

MJ

MEDIUM RANGE (SATURDAY THROUGH WEDNESDAY)...

MID RANGE FORECAST WILL CONTINUE TO BE FILLED WITH POTENTIAL
ACTIVITY AS A SERIES OF SHORTWAVE RIDGES AND TROUGH TRAVERS THE
PLAINS STATES THIS WEEKEND AND THROUGH THE FIRST HALF OF NEXT WORK
WEEK. SATURDAY WILL DAWN WITH A SURFACE HIGH SLIDING OFF TO OUR EAST
AS A SHORTWAVE RIDGE MOVES IN ALOFT. WARM AIR ADVECTION AND
RETURNING GULF MOISTURE SATURDAY COULD LEAD TO SOME STORMS BY THE
AFTERNOON. GFS IS THE OUTLIER...MOST AGGRESSIVE AND QUICKEST WITH
THE ACTIVITY...WHILE THE OTHER MODELS ARE FOCUSED A LITTLE FARTHER
SOUTH AND SLOWER. HAVE KEPT THE CHANCE POPS IN THROUGH THE DAY
SATURDAY AND THAT NIGHT AS A COMPROMISE SOLUTION FOR NOW. DID WARM
TEMPERATURES A HAIR WITH A SOUTHERLY WIND EXPECTED TO RETURN
SATURDAY. WITH A TROUGH EXPECTED QUICK ON THE HEELS OF SATURDAYS
RIDGE...ANY OVERNIGHT CONVECTION MIGHT PERSIST INTO SUNDAY WITH
MULTIPLE ROUNDS OF STORMS POSSIBLE INTO SUNDAY NIGHT. HAVE EXPANDED
THE COVERAGE AREA OF THE CHANCE POPS FOR THE DAYLIGHT AND NIGHT TIME
HOURS OF SUNDAY AS A RESULT.

FOR THE BEGINNING OF THE WORK WEEK...CONDITIONS LOOK TO SETTLE DOWN
FOR AT LEAST A COUPLE OF DAYS AS A MORE PRONOUNCED RIDGE EXPANDS
EAST FROM THE WESTERN CONUS. THIS SHOULD ALLOW TEMPERATURES TO CLAW
THEIR WAY BACK TOWARDS NORMAL THROUGH THE MID WORK WEEK PERIOD.
HOWEVER...TOWARDS MID WORK WEEK...PRELIMINARY ANALYSIS INDICATES
THAT THERE MIGHT BE SOME MORE STORMY WEATHER AS THE RIDGE AXIS
SLIDES INTO THE CENTRAL PLAINS AND WE GET SOME WARM AIR AND MOISTURE
ADVECTION ALOFT. HAVE PENCILED IN A SILENT SLIGHT CHANCE POP AT THIS
TIME AS BOTH THE ECMWF AND GFS ARE ADVERTISING THIS.

CUTTER

&&

.AVIATION...

FOR THE 06Z TAFS...THE FIRST BATCH OF CONVECTION HAS MOVED THROUGH
THE TERMINALS AHEAD OF A WEAK FRONT. PATCHES OF IFR CIGS HAVE
FOLLOWED THE CONVECTION AND THIS WILL CONTINUE TO BE THE TREND AS
ANOTHER ROUND OF CONVECTION MOVES INTO MAINLY THE KC TERMINALS
BETWEEN 07Z- 10Z. THIS ROUND IS AHEAD OF A SFC LOW ALONG THE FRONTAL
BOUNDARY IN SCENTRAL KS. THE CONVECTION IS EXPECTED TO END WITH A
IFR/MVFR CLOUD DECK THROUGH THE MORNING...DISSIPATING DURING THE
AFTN.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MOZ025-031>033-
     038>040-043>046-053-054.

     FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR MOZ001>008-
     011>017-020>024-028>030-037.

KS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ057-060.

     FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR KSZ025-102>105.

&&
Hazardous weather outlook, May 12, 7:06 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
706 PM CDT WED MAY 12 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-140015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
706 PM CDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE INTO THE EARLY MORNING
HOURS FOR AREAS GENERALLY NORTH OF THE MISSOURI RIVER. THESE STORMS
WILL MOST LIKELY REMAIN ELEVATED...THAT IS THEY ARE NOT TIED TO A
SURFACE BASED BOUNDARY...AND THUS LACK THE NECESSARY LOW LEVEL
ROTATION TO PRODUCE TORNADIC TYPE SUPERCELLS. THUS...LARGE HAIL WILL
BE THE MOST LIKELY SEVERE THREAT WITH DAMAGING WINDS LESS LIKELY.

FURTHER WEST...STRONG/SEVERE THUNDERSTORMS WHICH HAVE FORMED ALONG A COLD
FRONT OVER CENTRAL KANSAS WILL GRADUALLY SHIFT EAST WHILE INDIVIDUAL
STORMS TRACK NORTHEAST...AND EVENTUALLY MOVE INTO EXTREME EAST
CENTRAL KANSAS AND WEST CENTRAL MISSOURI LATER THIS EVENING. SEVERE
THUNDERSTORMS WILL BE POSSIBLE OVER AREAS SOUTH OF THE MISSOURI
RIVER AND WEST OF A HIGGINSVILLE TO CLINTON LINE THROUGH EARLY
THURSDAY MORNING AS THIS REGION WILL REMAIN WITHIN THE WARM SECTOR
AND MOST UNSTABLE AIR MASS. WHILE LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY SEVERE THREAT AN ISOLATED TORNADO IS STILL POSSIBLE.
EAST OF A HIGGINSVILLE TO CLINTON LINE...THE SEVERE THREAT WILL
INCREASE AFTER MIDNIGHT.

IN ADDITION...VERY HEAVY RAINFALL WILL BE POSSIBLE OVER ALL BUT FAR
NORTHWEST MISSOURI AND CENTRAL MISSOURI. MOST AREAS SHOULD RECEIVE AN
INCH OF RAIN WITH LOCAL AMOUNTS IN EXCESS OF 2 INCHES LIKELY. DUE TO
THE ALREADY SATURATED GROUND...RAINFALL AMOUNTS OF THIS MAGNITUDE
COULD QUICKLY LEAD TO FLASH FLOODING OR EXTEND RIVER FLOODING ON MANY
AREA CREEKS AND RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STORMS ARE EXPECTED TO STILL BE ONGOING THROUGH THURSDAY MORNING BEHIND
THE COLD FRONT WITH THE HEAVIER RAIN EXPECTED ACROSS CENTRAL INTO
SOUTHWEST MISSOURI. WITH MORE RAIN...FLOODING WILL STILL BE A CONCERN.
SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY IN THE OUTLOOK
AREA.

THE NEXT CHANCE OF STORMS RETURNS FOR SATURDAY AND SUNDAY. IT IS TOO
EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. IN ADDITION...PLEASE
FORWARD ANY TYPES OF FLOODING REPORTS.

MJ

In the hours before

Local storm report, May 13, 12:49 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1249 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     7 NNE BONNER SPRINGS    39.14N 94.83W
05/12/2010  M62 MPH          WYANDOTTE          KS   TRAINED SPOTTER

&&

MDUX
Local storm report, May 13, 12:52 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1252 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TSTM WND GST     5 W KANSAS CITY KS      39.12N 94.82W
05/12/2010  E60 MPH          WYANDOTTE          KS   PUBLIC

            LARGE TREES AND POWER LINES DOWN. TIME ESTIMATED FROM
            RADAR.

&&

21
Special weather statement, May 13, 12:54 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 AM CDT THU MAY 13 2010

MOZ006>008-015>017-130645-
ADAIR MO-GRUNDY MO-MERCER MO-PUTNAM MO-SCHUYLER MO-SULLIVAN MO-
1254 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCHUYLER...PUTNAM...
EASTERN MERCER...SULLIVAN...NORTHWESTERN ADAIR AND NORTHEASTERN
GRUNDY COUNTIES UNTIL 145 AM CDT...

AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MERCER TO 9 MILES
EAST OF SPICKARD TO 6 MILES SOUTHWEST OF GALT...AND MOVING NORTHEAST
AT 60 MPH.

WIND GUSTS UP TO 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS. AT
1244AM...A 52 MPH WIND GUST WAS RECORDED IN TRENTON.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MILAN...UNIONVILLE...GALT...GREEN CITY...SOUTH LINEVILLE...
  HARRIS...OSGOOD...NEWTOWN...HUMPHREYS...LUCERNE...POWERSVILLE...
  REGER...POLLOCK...LEMONS...GREEN CASTLE...LIVONIA AND WORTHINGTON.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4029 9266 4004 9349 4025 9350 4058 9368
      4059 9266
TIME...MOT...LOC 0553Z 239DEG 53KT 4058 9355 4030 9340
          4007 9343

DEROCHE
Local storm report, May 13, 1:00 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     TSTM WND DMG     TRENTON                 40.08N 93.60W
05/13/2010                   GRUNDY             MO   EMERGENCY MNGR

            2 FT DIAMETER TREE LIMBS FELL ONTO HOUSE WEST SIDE OF
            TOWN. 3 FT DIAMTER TREE SNAPPED IN DOWNTOWN.

&&

21
Local storm report, May 13, 1:15 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     TSTM WND GST     TRENTON                 40.08N 93.60W
05/13/2010  E70 MPH          GRUNDY             MO   TRAINED SPOTTER

            WINDS SUSTAINED AT 60 TO 70 MPH.

&&

ACH
Special weather statement, May 13, 1:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 AM CDT THU MAY 13 2010

KSZ057-060-130645-
LINN KS-MIAMI KS-
121 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINN AND MIAMI
COUNTIES IN EAST CENTRAL KANSAS UNTIL 145 AM CDT...

AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF GARNETT...OR 19 MILES SOUTHWEST
OF OSAWATOMIE...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OSAWATOMIE...PAOLA...PARKER...FONTANA...BEAGLE...NEW LANCASTER...
  WAGSTAFF AND HILLSDALE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3850 9507 3871 9484 3852 9461 3847 9462
      3816 9507
TIME...MOT...LOC 0621Z 226DEG 53KT 3830 9511

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:01 PM CDTSpecial Weather StatementEAXChariton44 min
May 12, 7:31 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte, Ray44 min
May 12, 7:33 PM CDTSevere Thunderstorm WarningEAXJackson27 min
May 12, 8:16 PM CDTFlash Flood WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Jackson and 1 more9 hr
May 12, 8:19 PM CDTSpecial Weather StatementEAXClay41 min
May 12, 8:28 PM CDTFlash Flood WarningEAXAdair, Caldwell, Carroll, Chariton, Daviess, Grundy and 7 more9 hr
May 12, 8:31 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Jackson, Ray44 min
May 12, 8:35 PM CDTRiver Flood WarningEAXClay, Ray32 hr
May 12, 9:46 PM CDTRiver Flood WarningEAXRay48 hr
May 12, 9:52 PM CDTSpecial Weather StatementEAXLinn38 min
May 12, 10:44 PM CDTSevere Thunderstorm WarningEAXPlatte31 min
May 12, 10:54 PM CDTFlash Flood WarningEAXAdair, Grundy, Mercer, Putnam, Schuyler, Sullivan6 hr
May 12, 10:59 PM CDTSpecial Weather StatementEAXBuchanan31 min
May 12, 11:02 PM CDTSevere Thunderstorm WarningEAXCass, Jackson, Platte28 min
May 12, 11:28 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Platte and 1 more47 min
May 12, 11:37 PM CDTSpecial Weather StatementEAXClinton23 min
May 12, 11:51 PM CDTTornado WarningEAXCaldwell, Clinton, Ray24 min
May 12, 11:56 PM CDTSpecial Weather StatementEAXCaldwell, Clinton, Daviess, DeKalb49 min
May 13, 12:14 AM CDTSpecial Weather StatementEAXHenry, Johnson, Lafayette, Pettis, Saline46 min
May 13, 12:20 AM CDTSpecial Weather StatementEAXCarroll, Ray40 min
May 13, 12:37 AM CDTSpecial Weather StatementEAXGrundy, Livingston23 min
May 13, 12:54 AM CDTSpecial Weather StatementEAXMercer, Putnam, Sullivan51 min
May 13, 12:58 AM CDTSevere Thunderstorm WarningEAXAdair, Grundy, Mercer, Putnam, Sullivan32 min
May 13, 1:21 AM CDTRiver Flood WarningEAXClay, Platte9 hr
May 13, 1:52 AM CDTSpecial Weather StatementEAXCass23 min
May 13, 1:57 AM CDTSpecial Weather StatementEAXAdair, Macon, Schuyler33 min
May 13, 2:45 AM CDTRiver Flood WarningEAXClay, Jackson, Ray36 hr
May 13, 2:45 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray67 hr
May 13, 2:45 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline4 days
May 13, 2:45 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline6 days
May 13, 3:12 AM CDTRiver Flood WarningEAXJohnson, Pettis38 hr
May 13, 3:27 AM CDTRiver Flood WarningEAXCarroll49 hr
May 13, 4:58 AM CDTAreal Flood WarningEAXAdair, Daviess, Gentry, Grundy, Harrison, Mercer and 3 more11 hr
May 13, 5:18 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Clay, Clinton, Jackson, Platte11 hr
May 13, 5:28 AM CDTAreal Flood WarningEAXCarroll, Ray10 hr
May 13, 7:31 AM CDTRiver Flood WarningEAXAndrew, Buchanan14 hr
May 13, 9:16 AM CDTRiver Flood WarningEAXBates61 hr
May 13, 9:16 AM CDTRiver Flood WarningEAXHoward19 hr
May 13, 9:16 AM CDTRiver Flood WarningEAXCooper37 hr
May 13, 1:18 PM CDTRiver Flood WarningEAXCooper21 hr
May 13, 3:27 PM CDTAreal Flood WarningEAXAdair, Andrew, Buchanan, Caldwell, Carroll, Chariton and 21 more24 hr
May 12, 8:45 PM CDTSpecial Weather StatementEAXJohnson, Wyandotte30 min
May 12, 9:25 PM CDTRiver Flood WarningEAXAtchison, Leavenworth45 hr
May 13, 1:29 AM CDTRiver Flood WarningEAXLeavenworth20 hr
May 13, 2:43 AM CDTSpecial Weather StatementEAXLinn, Miami32 min
May 13, 9:16 AM CDTRiver Flood WarningEAXMiami61 hr
May 13, 9:16 AM CDTRiver Flood WarningEAXLinn4 days

Nearby

Special Weather Statements in Kansas, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.